# SDR AALA2018060769016

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 16,015 hours, 3,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 000834836
- Part serial: 789752
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY TEST FAILED MESSAGE.  EPSU 13WL AFT LEFT.  REPLACED THE POWER SUPPLY BATTERY IAW MM 33-51-38, OPS CHECKED GOOD.
